MathSciNet Relay Station
MathSciNet bibliographic data
MR1059190 57T99 (22E15)
Zhou, Jian; Xu, Sen Lin $S^7$ without any construction of Lie group. J. China Univ. Sci. Tech. 20 (1990), no. 1, 1–7.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement